# SDR USAA2013071700033

- Difficulty date: July 8, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,752 hours, 21,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53112198200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON L1 DOORWAY CENTER SECTION SHAPE AT FR 19, -Z500.  REPLACED L1 DOORWAY CENTER SECTION SHAPE IAW SRM 51-20-00 & 51-40-00.
